General Letters in Mathematics

Volume 1 - Issue 3

European Option Pricing of Fractional Black-Scholes Model Using Sumudu Transform and its Derivatives
Waseem Asghar Khan , Faryal Aijaz Ansari

DOI: https://doi.org/DOI:10.31559/glm2016.1.3.1

Application of Optimal Homotopy Asymptotic Method for Solving Linear Boundary Value Problems Differential Equation
Malik . S Awwad , O. Y. Ababneh

DOI: https://doi.org/DOI:10.31559/glm2016.1.3.2

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...